Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the stability of equivariant foliations


Author: Janez Mrcun
Journal: Proc. Amer. Math. Soc. 125 (1997), 1561-1570
MSC (1991): Primary 57R30, 57S25
DOI: https://doi.org/10.1090/S0002-9939-97-03971-3
MathSciNet review: 1402875
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an equivariant version of the Reeb-Thurston stability theorem for foliations invariant under an action of a discrete group.


References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, R. Bott, The moment map and equivariant cohomology. Topology 23 (1984), 1-28. MR 85e:58041
  • 2. R. Bott, Characteristic classes and foliations. Springer Lecture Notes in Math. 279 (1972), 1-94. MR 50:14777
  • 3. C. Camacho, A. Neto, Geometric Theory of Foliations. Birkhäuser, Boston (1985). MR 87a:57029
  • 4. A. Connes, Non-commutative differential geometry. Publ. Math. I.H.E.S. 62 (1985), 41-144. MR 87i:58162
  • 5. W. T. van Est, Rapport sur les $S$-atlas. Astérisque 116 (1984), 235-292. MR 86e:58003
  • 6. A. Haefliger, Structures feuilletées et cohomologie à valeur dans un faisceau de groupoïdes. Comment. Math. Helv. 32 (1958), 248-329. MR 20:6702
  • 7. S. Lang, Differential Manifolds. Addison-Wesley, Reading (1972). MR 55:4241
  • 8. I. Moerdijk, Classifying toposes and foliations. Ann. Inst. Fourier, Grenoble 41, 1 (1991), 189-209. MR 91i:57028
  • 9. P. Molino, Riemannian Foliations. Birkhäuser, Boston (1988). MR 89b:53054
  • 10. J. Mrcun, An extension of the Reeb stability theorem. Topology Appl. 70 (1996), 25-55. CMP 96:12
  • 11. G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées. Actual. Sci. Ind. 1183, Hermann, Paris (1952). MR 14:1113a
  • 12. W. P. Thurston, A generalization of the Reeb stability theorem. Topology 13 (1974), 347-352.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57R30, 57S25

Retrieve articles in all journals with MSC (1991): 57R30, 57S25


Additional Information

Janez Mrcun
Email: janez.mrcun@fmf.uni-lj.si

DOI: https://doi.org/10.1090/S0002-9939-97-03971-3
Keywords: Foliation, group action
Received by editor(s): December 1, 1995
Additional Notes: This work was partially supported by the Ministry of Science of Slovenia
Communicated by: Ronald Stern
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society